Steroids Forum

Anabolic Steroids and Bodybuilding Online Board


Prop Problems...still

Share
avatar
Uzisuicide
VIP
VIP

Posts : 37
Karma : 57
Join date : 2016-03-09

Prop Problems...still

Post by Uzisuicide on Mon Sep 18, 2017 1:19 am

Hi folks

I added some dragon pharma prop 100mg/ml to my cyp/deca/D-bol cycle. The first injection was a piece of cake except 10 hrs. later I could barely walk 'cause my glute was in so much pain. I also had flu-like symptoms. I was told that my reaction to prop was not all that uncommon. I only injected 1ml!! I then mixed the prop with the deca and cyp. The pain was less but still there. It seems that the prop tightens the muscle tissue into a little knot that is sore and takes days to go away. I'm gonna have to ramp up the prop soon when I drop the d-bol from my cycle at week 5 so I really need to get this issue squared away soon. What can I do to overcome this? Do any of you have the same problems with prop?


Uzi
avatar
pincrusher

Posts : 102
Karma : 108
Join date : 2016-04-04

Re: Prop Problems...still

Post by pincrusher on Mon Sep 18, 2017 2:00 am

what you are experiencing sounds like the prop crystals coming out of the solution and sitting on the muscle itself and becoming an irritant. when cutting it with the deca and cyp, make sure you draw the prop up first then the others that way it will create more of a buffer. it will eventually get better as your muscles get used to the prop so the pain will lessen. i have used prop that hurt like an sob and i have used some that was relatively pain free.
after you inject try massaging the area for a few minutes then applying a heating pad to the area for a 1/2 hour. that should also help some.
avatar
Uzisuicide
VIP
VIP

Posts : 37
Karma : 57
Join date : 2016-03-09

Re: Prop Problems...still

Post by Uzisuicide on Mon Sep 18, 2017 2:38 am

pincrusher wrote:what you are experiencing sounds like the prop crystals coming out of the solution and sitting on the muscle itself and becoming an irritant. when cutting it with the deca and cyp, make sure you draw the prop up first then the others that way it will create more of a buffer. it will eventually get better as your muscles get used to the prop so the pain will lessen. i have used prop that hurt like an sob and i have used some that was relatively pain free.


after you inject try massaging the area for a few minutes then applying a heating pad to the area for a 1/2 hour. that should also help some.
Thanks Pincrusher

I'll heed your advice.

Uzi
avatar
Dr. Steroids
Admin

Posts : 233
Karma : 358
Join date : 2013-03-18
Location : Adrenaline Alley

Re: Prop Problems...still

Post by Dr. Steroids on Mon Sep 18, 2017 3:20 am

Uzi,

If you still have problems PLEASE PM me!!!!

We all are here to help and I do as I promise.


_________________
All about steroids and bodybuilding blog


If I want to add flavor to my cooking. . . . . . . I just burn it

There is NO such thing as over training just under EATING. ~ Trey Brewer

Sponsored content

Re: Prop Problems...still

Post by Sponsored content


    Current date/time is Mon Dec 18, 2017 5:15 pm